JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SURFACES OF GENERAL TYPE WITH pg = 1 AND q = 0
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SURFACES OF GENERAL TYPE WITH pg = 1 AND q = 0
Park, Heesang; Park, Jongil; Shin, Dongsoo;
  PDF(new window)
 Abstract
We construct a new family of simply connected minimal complex surfaces of general type with = 1, = 0, and = 3, 4, 5, 6, 8 using a -Gorenstein smoothing theory.
 Keywords
-Gorenstein smoothing;rational blow-down surgery;surface of general type;
 Language
English
 Cited by
1.
Extending symmetric determinantal quartic surfaces, Geometriae Dedicata, 2014, 172, 1, 155  crossref(new windwow)
2.
Spherical subcategories in algebraic geometry, Mathematische Nachrichten, 2016, 289, 11-12, 1450  crossref(new windwow)
3.
SMOOTHLY EMBEDDED RATIONAL HOMOLOGY BALLS, Journal of the Korean Mathematical Society, 2016, 53, 6, 1293  crossref(new windwow)
 References
1.
W. Barth, K. Hulek, C. Peters, and A. Van de Ven, Compact Complex Surfaces, 2nd ed. Springer-Verlag, Berlin, 2004.

2.
F. Catanese, Surfaces with $K^2$=pg=1 and their period mapping, Algebraic geometry (proc. Summer Meeting, Univ. Copenhagen, Copenhagen, 1978), Lecture Notes in Math. 732 (1979), 1-29.

3.
F. Catanese and O. Debarre, Surfaces with $K^2$=2, pg=1, q=0, J. Reine Angew. Math. 395 (1989), 1-55.

4.
H. Esnault and E. Viehweg, Lectures on vanishing theorems, DMV Seminar 20, Birkhauser Verlag, Basel, 1992.

5.
H. Flenner and M. Zaidenberg, Q-acyclic surfaces and their deformations, Classification of algebraic varieties (L'Aquila, 1992), 143-208, Contemp. Math., 162, Amer. Math. Soc., Providence, RI, 1994.

6.
R. E. Gompf, A new construction of symplectic manifolds, Ann. of Math. 142 (1995), no. 3, 527-595. crossref(new window)

7.
J. Keum, Y. Lee, and H. Park, Construction of surfaces of general type from elliptic surfaces via Q-Gorenstein smoothing, Math. Z. 272 (2012), no 3-4, 1243-1257. crossref(new window)

8.
S. Kondo, Enriques surfaces with nite automorphism groups, Japan. J. Math. (N.S.) 12 (1986), no. 2, 191-282.

9.
V. Kynev, An example of a simply connected surface of general type for which the local Torelli theorem does not hold, C. R. Acad. Bulgare Sci. 30 (1977), no. 3, 323-325.

10.
Y. Lee and J. Park, A simply connected surface of general type with pg = 0 and $K^2$=2, Invent. Math. 170 (2007), no. 3, 483-505. crossref(new window)

11.
Y. Lee, A construction of Horikawa surface via Q-Gorenstein smoothings, Math. Z. 267 (2011), no. 1-2, 15-25. crossref(new window)

12.
B. D. Park, Exotic smooth structures on $3CP^2#n{\overline}{CP^2}$, Part II, Proc. Amer. Math. Soc. 128 (2000), no. 10, 3067-3073.

13.
J. Park, Exotic smooth structures on $3CP^#8\overline{CP^2}$, Bull. London Math. Soc. 39 (2007), no. 1, 95-102.

14.
H. Park, J. Park, and D. Shin, A simply connected surface of general type with pg = 0 and$K^2$=3, Geom. Topol. 13 (2009), no. 2, 743-767. crossref(new window)

15.
H. Park, A simply connected surface of general type with pg = 0 and $K^2=4$, Geom. Topol. 13 (2009), no. 3, 1483-1494. crossref(new window)

16.
A. Stipsicz and Z. Szabo, Small exotic 4-manifolds with $b^+_2$= 3, Bull. London Math. Soc. 38 (2006), no. 3, 501-506. crossref(new window)

17.
A. Todorov, A construction of surfaces with pg = 1, q = 0 and $2{\leq}(K^2){\leq}8$ : Counterexamples of the global Torelli theorem, Invent. Math. 63 (1981), no. 2, 287-304. crossref(new window)